Next Article in Journal / Special Issue
On the Kung-Traub Conjecture for Iterative Methods for Solving Quadratic Equations
Previous Article in Journal
A New Smoothing Conjugate Gradient Method for Solving Nonlinear Nonsmooth Complementarity Problems
Previous Article in Special Issue
On the Local Convergence of a Third Order Family of Iterative Processes
Open AccessArticle

Article Versions Notes

Algorithms 2015, 8(4), 1210-1218;
Action Date Notes Link
article xml uploaded. 17 December 2015 15:29 CET Original file
article pdf uploaded. 17 December 2015 15:29 CET Version of Record
article html file updated 26 March 2019 16:40 CET Original file -
article html file updated 6 May 2019 04:44 CEST Update
Back to TopTop